Aspirin (NSAID) & Caffeine Caplets, 50 Count, CVS Health Extra Strength Headache Relief Acetaminophen
)
Cómo conseguirlo
CVS Health Extra Strength Headache Relief Acetaminophen, Aspirin (NSAID) & Caffeine Caplets, 50 Count
50 u., 0.14 lb. N.° de artículo 232566
- Active pain reliever ingredients: 250 mg acetaminophen, 250 mg aspirin (NSAID) per caplet
- Active pain reliever aid ingredient: 65 mg caffeine per caplet
- Can offer temporary relief of minor aches and pains due to a cold, headache, arthritis, muscular strains, sinusitis, toothache, premenstrual and menstrual cramps
- Suitable for children and those ages 12 years and older
- Elegible para HSA/FSA
When your head throbs and your body aches, CVS Health™ Extra Strength Headache Relief Caplets can help you to experience a welcome respite from your cold and pain symptoms. To ease the tension that can build throughout your body, CVS Health™ Extra Strength Headache Relief Caplets utilize 250 mg of acetaminophen as well as 250 mg of the NSAID aspirin to work as pain relievers. From headaches to toothaches, muscle strains to sinusitis, CVS Health™ Extra Strength Headache Relief Caplets can deliver soothing support, and with 65 mg of caffeine in every caplet, your pain relief can begin to work more quickly. Monthly premenstrual and menstrual cramps can also be alleviated with the effective CVS Health™ Extra Strength Headache Relief Caplets.
Problema | Alivio del dolor |
---|---|
Formulario | Tabletas, pastillas y cápsulas |
Ingrediente clave | Acetaminophen |
Tipo de producto | Analgésicos |
Cantidad | 31-50 u. |
Síntoma | Dolor de cabeza |
En CVS Health
Recursos adicionales
Does CVS deliver CVS Health Extra Strength Headache Relief Acetaminophen, Aspirin (NSAID) & Caffeine Caplets, 50 Count?
Yes, CVS delivers CVS Health Extra Strength Headache Relief Acetaminophen, Aspirin (NSAID) & Caffeine Caplets, 50 Count to your home if available online. Delivery is always free on orders over $35, or join our loyalty program to enjoy FREE shipping on a variety of items.
Is CVS Health Extra Strength Headache Relief Acetaminophen, Aspirin (NSAID) & Caffeine Caplets, 50 Count available for same day pick up?
CVS Health Extra Strength Headache Relief Acetaminophen, Aspirin (NSAID) & Caffeine Caplets, 50 Count may be available for same day pick up at most locations. Verifique la disponibilidad en las tiendas locales y agregue al carrito para recoger hoy mismo.
How to save on CVS Health Extra Strength Headache Relief Acetaminophen, Aspirin (NSAID) & Caffeine Caplets, 50 Count?
Join our loyalty program today to save on CVS Health Extra Strength Headache Relief Acetaminophen, Aspirin (NSAID) & Caffeine Caplets, 50 Count. Enjoy great offers and deals when you sign up. ¡Consulte las ofertas semanales y descargue la aplicación de CVS hoy mismo para obtener cupones exclusivos!
Can CVS Health Extra Strength Headache Relief Acetaminophen, Aspirin (NSAID) & Caffeine Caplets, 50 Count be returned?
Yes, CVS Health Extra Strength Headache Relief Acetaminophen, Aspirin (NSAID) & Caffeine Caplets, 50 Count can be returned. CVS ofrece una garantía de devolución de todos los artículos de la marca en la tienda, satisfacción garantizada 100%.
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su profesional de la salud si tiene alguna pregunta médica o de salud.